Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 56, NWS Columbia, SC

June 25, 2010Columbia County, Richmond County, Georgia; Aiken County, Edgefield County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 25, 2010, 6:00 PM EDT for Columbia County, Richmond County, Georgia; Aiken County, Edgefield County, South Carolina. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2010, 6:00 PM EDT (22:00 UTC)
Expired
Jun 25, 2010, 6:37 PM EDT
In force
37 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Columbia County, GA, Richmond County, GA, Aiken County, SC, Edgefield County, SC

The radar

The Columbia radar (KCAE), 101 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:04 PM EDTTSTM WND DMG1 Ne Evans, GALAW ENFORCEMENT REPORTED TREE ON HOUSE IN EVANS AT 604 PM.
Jun 25, 6:04 PM EDTTSTM WND DMGMartinez, GALAW ENFORCEMENT REPORTED TREES AND POWER LINES DOWN IN MARTINEZ AT 604 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2010-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2010-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WUUS52 KCAE 252200
SVRCAE
GAC073-245-SCC003-037-252300-
/O.NEW.KCAE.SV.W.0056.100625T2200Z-100625T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
600 PM EDT FRI JUN 25 2010

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RICHMOND COUNTY IN EAST CENTRAL GEORGIA
  EASTERN COLUMBIA COUNTY IN EAST CENTRAL GEORGIA
  SOUTHERN EDGEFIELD COUNTY IN CENTRAL SOUTH CAROLINA
  WESTERN AIKEN COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 700 PM EDT

* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR EVANS...AND MOVING EAST AT
  5 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE MARTINEZ...AUGUSTA...
  NORTH AUGUSTA...CLEARWATER AND BELVEDERE

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

LAT...LON 3362 8230 3364 8220 3362 8219 3359 8214
      3359 8212 3363 8209 3366 8211 3369 8198
      3362 8191 3347 8187 3331 8193 3338 8229
TIME...MOT...LOC 2200Z 264DEG 5KT 3352 8212

$$

LCV
2 follow-up statements
754 
WWUS52 KCAE 252217
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
617 PM EDT FRI JUN 25 2010

GAC073-245-SCC003-037-252300-
/O.CON.KCAE.SV.W.0056.000000T0000Z-100625T2300Z/
RICHMOND GA-COLUMBIA GA-EDGEFIELD SC-AIKEN SC-
617 PM EDT FRI JUN 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR AIKEN...EDGEFIELD...COLUMBIA AND RICHMOND COUNTIES...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR EVANS AND MARTINEZ 
AND MOVING VERY LITTLE. THE STORM HAS WEAKENED SLIGHTLY...BUT WILL 
PRODUCE LOCALLY HEAVY RAIN WITH AMOUNTS FROM 1 TO 2 INCHES AND 
FREQUENT LIGHTNING. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AUGUSTA...NORTH AUGUSTA...CLEARWATER AND BELVEDERE

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.

LAT...LON 3362 8230 3364 8220 3362 8219 3359 8214
      3359 8212 3363 8209 3366 8211 3369 8198
      3362 8191 3347 8187 3331 8193 3338 8229
TIME...MOT...LOC 2216Z 264DEG 5KT 3352 8209

$$
229 
WWUS52 KCAE 252237
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
637 PM EDT FRI JUN 25 2010

GAC073-245-SCC003-037-252246-
/O.CAN.KCAE.SV.W.0056.000000T0000Z-100625T2300Z/
RICHMOND GA-COLUMBIA GA-EDGEFIELD SC-AIKEN SC-
637 PM EDT FRI JUN 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR AIKEN...EDGEFIELD...COLUMBIA
AND RICHMOND COUNTIES IS CANCELLED...


THE STORM IN THE VICINITY OF EVANS AND MARTINEZ HAS SIGNIFICANTLY 
WEAKENED AND THE WARNING HAS BEEN CANCELLED. 

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.

LAT...LON 3362 8230 3364 8220 3362 8219 3359 8214
      3359 8212 3363 8209 3366 8211 3369 8198
      3362 8191 3347 8187 3331 8193 3338 8229
TIME...MOT...LOC 2236Z 264DEG 5KT 3352 8206

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:40 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 25, 2:40 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
240 PM EDT FRI JUN 25 2010

.SYNOPSIS...
A WEAK TROUGH WILL REMAIN ACROSS THE REGION THROUGH THE WEEKEND
WITH ABOVE NORMAL TEMPERATURES. SCATTERED MAINLY AFTERNOON AND
EVENING THUNDERSTORMS ARE EXPECTED. A COLD FRONT WILL MOVE THROUGH
THE REGION NEXT TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPPER LEVEL RIDGE CONTINUES ACROSS THE SOUTHEASTERN STATES...NOW
CENTERED OFF SHORE GEORGIA/CAROLINA. A WEAK COLD FRONT MOVED INTO
MIDLANDS AND IS NOW BECOMING DIFFUSE AS FRONTALYSIS DEVELOPS. AIR
MASS VERY MOIST AND MODERATELY UNSTABLE WITH SBCAPE AROUND 2000
J/KG. PRECIP WATER NEAR 2.00 INCHES. SURFACE TROUGH EXTENDING FROM
PEE DEE INTO THE MIDLANDS. SATELLITE AND RADAR SHOWING SCATTERED
THUNDERSTORMS DEVELOPING ACROSS THE MIDLANDS AND CSRA IN AREA OF
WEAK SURFACE CONVERGENCE ASSOCIATED WITH FRONT/TROUGH AND MODERATE
INSTABILITY. CONVECTION ALSO IN THE MOUNTAINS/UPSTATE. WEAK SHORT
WAVE MOVING NORTH ALONG THE SOUTH COAST MAY ENHANCE THUNDERSTORMS
ACROSS THE EASTERN MIDLANDS LATER THIS AFTERNOON/EVENING. EXPECT
SCATTERED THUNDERSTORMS THROUGH THE EVENING HOURS...MODELS SUGGEST
SOME LINGERING CONVECTION OVERNIGHT ALTHOUGH EXPECT A DIMINISHING
TREND BY MIDNIGHT. TEMPERATURES GUIDANCE COOL BIAS NOTED WILL
FORECAST OVERNIGHT LOWS ABOVE GUIDANCE.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
SURFACE TROUGH REMAINS ACROSS THE AREA THROUGH SUNDAY. AIR MASS
MODERATELY UNSTABLE AND REMAINS MOIST. WEAK LOW LEVEL CONVERGENCE
ASSOCIATED WITH TROUGH/SEA BREEZE FRONT INTERACTIONS WILL RESULT IN
SCATTERED MAINLY AFTERNOON AND EVENING CONVECTION.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
NO SIGNIFICANT CHANGES WERE MADE IN THE LONG TERM. UPPER RIDGE
STILL FORECAST TO BEGIN BREAKING DOWN AND WILL BE REPLACED BY EAST
COAST TROUGH PATTERN A FRONT OR PRE-FRONTAL TROUGH MAY BE STALLED
NEAR THE FORECAST AREA DURING MUCH OF THE PERIOD. SCATTERED
SHOWERS OR STORMS MAY BE FOUND THROUGH WEDNESDAY...ALTHOUGH BEST
CHANCE APPEARS TO BE MONDAY/TUESDAY AHEAD OF APPROACHING COLD
FRONT. FRONT MAY PUSH FAR ENOUGH SOUTH TO DRY THINGS OUT
THURSDAY. COOL DOWN BEHIND THE FRONT WILL BE NOTICEABLE...WITH
AFTERNOON HIGHS ONLY IN THE LOWER 90S/UPPER 80S FROM TUESDAY
ONWARD.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
EXPECT MAINLY VFR CONDITIONS THROUGH THE TAF PERIOD...WITH MVFR
POSSIBLE IN CONVECTION/TSRA.

A WEAKENING COLD FRONT A COLD FRONT ALONG THE NC/SC BORDER WILL BE
THE GENERATING MECHANISM FOR CONVECTION TODAY...WITH THE SEA
BREEZE ALSO GENERATING TSRA. SATELLITE IMAGERY AND WSR-88D NETWORK
SHOW SHRA/TSRA RAPIDLY DEVELOPING ACROSS THE AREA...WITH OGB
HAVING A COUPLE OF CELLS CURRENTLY HEADING TOWARD IT. MODELS ALSO
INDICATE CONVECTION WILL LINGER INTO THE EVENING HOURS...A COUPLE
OF HOURS LONGER THAN NORMALLY EXPECTED. AS SUCH HAVE REMAINED WITH
CB AT CAE/CUB AND ADDED VCTS TO OGB/AGS/DNL...WILL HANDLE TSRA
NEARING OGB WITH TEMPO THROUGH 25/22Z. ANTICIPATE CONVECTION ENDING
AROUND 26/06Z WITH WINDS BECOMING LIGHT AND VARIABLE. EARLY
MORNING FOG IS ALSO A CONCERN...HOWEVER WILL LEAVE OUT OF TAFS
ATTM TO SEE WHERE FORTHCOMING RAIN CREATES OPTIMAL LOW LEVEL
MOISTURE.

EXTENDED AVIATION OUTLOOK...SCATTERED AFTERNOON CONVECTION IS
POSSIBLE THIS WEEKEND WITH BRIEF MVFR/IFR WITHIN CONVECTION.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ016-022-
     027>029-031-035>038-041.
GA...NONE.

&&
Hazardous weather outlook, Jun 25, 4:06 AM EDT, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
406 AM EDT FRI JUN 25 2010

GAZ040-063>065-077-SCZ018-025-030-260815-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD-AIKEN-
406 AM EDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ015-020-021-026-260815-
LANCASTER-NEWBERRY-FAIRFIELD-SALUDA-
406 AM EDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WEAKENING
FRONTAL BOUNDARY DURING THE AFTERNOON HOURS. A FEW STORMS MAY BE
SEVERE...WITH THE MAIN THREAT COMING FROM DAMAGING MICROBURST WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ035>037-041-260815-
BARNWELL-ORANGEBURG-CALHOUN-BAMBERG-
406 AM EDT FRI JUN 25 2010

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON. HEAT INDEX VALUES
WILL BE BETWEEN 105 AND 107 DEGREES FOR A FEW HOURS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ016-022-027>029-031-038-260815-
CHESTERFIELD-KERSHAW-LEXINGTON-RICHLAND-LEE-SUMTER-CLARENDON-
406 AM EDT FRI JUN 25 2010

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON. HEAT INDEX VALUES
WILL BE BETWEEN 105 AND 107 DEGREES FOR A FEW HOURS THIS
AFTERNOON. ALSO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG A WEAKENING FRONTAL BOUNDARY DURING THE AFTERNOON HOURS. A
FEW STORMS MAY BE SEVERE...WITH THE MAIN THREAT COMING FROM
DAMAGING MICROBURST WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 1:33 PM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
133 PM EDT FRI JUN 25 2010

SCZ036-251830-
ORANGEBURG-
133 PM EDT FRI JUN 25 2010

...A STRONG THUNDERSTORM WAS AFFECTING ORANGEBURG COUNTY...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN THE NEESES AREA OF WESTERN ORANGEBURG COUNTY.
MOVEMENT WAS EASTWARD NEAR 10 MPH.

THIS STORM WILL LIKELY CONTAIN FREQUENT LIGHTNING...WIND GUSTS
NEAR 45 MPH...AND VERY HEAVY DOWNPOURS.

REPORT DAMAGING WINDS OR FLOODING TO YOUR COUNTY SHERIFF...OR CALL
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3 3...6 7 7 2.
Special weather statement, Jun 25, 2:48 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
248 PM EDT FRI JUN 25 2010

SCZ026-251945-
SALUDA-
248 PM EDT FRI JUN 25 2010

...A STRONG THUNDERSTORM WAS AFFECTING SALUDA COUNTY...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OWDOMS IN SOUTHWEST SALUDA COUNTY.
MOVEMENT WAS EASTWARD NEAR 10 MPH.

THIS STORM WILL LIKELY CONTAIN FREQUENT LIGHTNING...WIND GUSTS NEAR
50 MPH...AND VERY HEAVY DOWNPOURS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.
Special weather statement, Jun 25, 3:55 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
355 PM EDT FRI JUN 25 2010

SCZ027-252100-
LEXINGTON-
355 PM EDT FRI JUN 25 2010

...STRONG THUNDERSTORMS AFFECTING LEXINGTON COUNTY...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN PARTS OF SOUTHERN LEXINGTON COUNTY.

THE THUNDERSTORMS WILL LIKELY PERSIST THROUGH 500 PM. SOME OF
THE STORMS WILL CONTAIN FREQUENT LIGHTNING...WIND GUSTS NEAR 45
MPH...AND VERY HEAVY DOWNPOURS.

PONDING OF WATER WILL OCCUR IN POOR-DRAINAGE AREAS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.
Special weather statement, Jun 25, 4:29 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
429 PM EDT FRI JUN 25 2010

SCZ036-038-252130-
CLARENDON-ORANGEBURG-
429 PM EDT FRI JUN 25 2010

...A STRONG THUNDERSTORM WAS AFFECTING CLARENDON AND ORANGEBURG
COUNTIES...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VANCE OR 9 MILES NORTHEAST OF HOLLY
HILL...MOVING NORTHEAST AT 5 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MARION.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.
Local storm report, Jun 25, 5:29 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
529 PM EDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     1 NNW AUGUSTA           33.47N 82.00W
06/25/2010                   RICHMOND           GA   LAW ENFORCEMENT

            RICHMOND COUNTY LAW ENFORECMENT REPORTED TREES DOWN AT
            INTERSECTION OF SLAYTON STREET AND MADDOX STREET IN CITY
            OF AUGUSTA AT 507 PM.

&&

TTH

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 4:55 PM EDTSevere Thunderstorm WarningCAERichmond39 min
Jun 25, 6:47 PM EDTSevere Thunderstorm WarningCAEMcDuffie43 min
Jun 25, 7:03 PM EDTAreal Flood AdvisoryCAERichmond3 hr
Jun 25, 7:21 PM EDTAreal Flood AdvisoryCAEMcDuffie, Richmond3 hr
Jun 25, 3:59 AM EDTHeat AdvisoryCAEBamberg, Barnwell, Calhoun, Chesterfield, Clarendon, Kershaw and 4 more15 hr
Jun 25, 5:53 PM EDTSevere Thunderstorm WarningCAEBarnwell, Orangeburg52 min
Jun 25, 6:15 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell45 min
Jun 25, 6:25 PM EDTSevere Thunderstorm WarningCAEEdgefield65 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningCAEClarendon, Lee, Sumter46 min
Jun 25, 6:32 PM EDTSevere Thunderstorm WarningCAESaluda43 min
Jun 25, 6:34 PM EDTSevere Thunderstorm WarningCAEFairfield41 min
Jun 25, 6:37 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell53 min
Jun 25, 6:46 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell59 min
Jun 25, 6:51 PM EDTSevere Thunderstorm WarningCAEKershaw39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Severe Thunderstorm Warnings in South Carolina, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.